# SDR QXEA2014040100269

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 17,155 hours, 18,081 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CONTROL CAUTION LIGHT ILLUMINATED. F/O'S WINDSHEILD NOT DEICING. RETURNED TO FIELD.  LANDING UNEVENTFUL.  REPLACED RT ANTI-ICING CONTROLLER, IAW TASK 30-41-01-000-801 & 30-41-01-400-80. OPS TESTED COPILOTS W/S ANTI-ICING SYSTEM, IAW TASK 30-41-710-802.  OPS CHECKED NORMAL ON GROUND AND WITH ACFT PRESSURIZED REF TASK 21-31-00-710-803.  RETURNED TO SERVICE.
